# SDR WX0A2025081132538

- Difficulty date: August 6, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N236NV
- Make and model: Airbus A320-214
- Aircraft serial: 2106
- Aircraft time: 69,187 hours, 27,030 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FORWARD AND AFT FA'S REPORTED DIRTY SOCK SMELL DURING DESCENT. RESOLVED ON W/O: 528423 TASKCARD: NR-00002 ,  C/W TC 21-000-002. C/W TC 21-000-003. NO DEFECTS NOTED AT THIS TIME. NO SMELLS NOTED AT THIS TIME.
